# SDR GLBA97111

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Propeller: Hartzl HCE4A3A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Torn
- Location: Left Propeller
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER HAS ONE DEICE BOOT TORN ONE-QUARTER OF THE WAY OFF.  TORN BOOT AND OPPOSITE BOOT REMOVED FOR FERRY FLIGHT FROM BIS TO SPW WHERE MISSING DEICE BOOTS WERE REPLACED WITH NEW.  (X)
